# SDR CALA2025081507818

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 109,061 hours, 22,837 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLEASE PROVIDE DATAPLATE VISUAL FOR THE FOLLOWING PART BELOW: SLIDE, B757-200, #1 LH & RH FWD DOOR ($) LOCATED IN THE L1 POSITION. SPECIFICALLY LOOKING FOR INFORMATION REGARDING RESERVOIR AND VALVE ASSY P/N ON THIS SLIDE. PLS ACCMP AS SOON AS THE MX SCH ALLOWS. CARRIED BY ELB
